| Model Number |
SA60WF |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported with the description of glistering following the an intraocular lens (iol) implant procedure.Additional information has been requested.There are two medical device reports associated with this file.This report is associated with left eye.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.There was no report of any visual issue for the patient.Surgeon declined to provide any further information.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).